# SDR SWAA2021112929225

- Difficulty date: October 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ FASTENER TAIL RBL-1 ; STA 540 MKD DOT ; / [01] REMOVED MAIN CABIN CENTER WING FLOOR SUPPORT BRACKET RBL-1 STA 540. IAW B 737-7 SRM 51-40-02.; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT. IAW B 737-7 SRM 51-40-05.; [03] VERIFIED STEPS 1 AND 2.; [04] OK TO INSTALL BREAK ASSY; [05] REMOVED AND INSTALLED NEW BREAK ASSY AT MAIN CABIN CENTER WING RBL-1 STA 540 REF B 737-7 SRM 51-40-02 AND DWG #143A5240; [06] VERIFIED STEP 5; [07] VERIFIED STEP 5
